# SDR CALA0300580

- Difficulty date: October 9, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 21,053 hours, 6,853 cycles
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Corroded
- Location: Disarm Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT EMERGENCY ESCAPE SLIDE FAILED TEST 1.  TROUBLESHOOTING PER FIM 25-65-00 FOUND CANNON PLUG D40828 AT LT EMERGENCY HATCH DISARM PANEL HAD LITE SURFACE CORROSION ON SEVERAL PINS.  THE CONNECTOR WAS CLEANED AND RECONNECTED AND SYSTEM TESTED NORMAL.
